Archiv der Mathematik

, Volume 24, Issue 1, pp 561–570 | Cite as

Finite groups with all subgroups isomorphic to quotient groups

  • John H. Ying
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    L.Fuchs, Abelian Groups. Oxford 1960.Google Scholar
  2. [2]
    L. Fuchs, A. Kertész andT. Szele, On a special kind of duality in group theory I. Acta. Math. Acad. Sci. Hungar.4, 169–178 (1953).Google Scholar
  3. [3]
    A. Spencer, Self dual finite groups. Notices Amer. Math. Soc.17, 767 (1970). Abstract # 677-20-4.Google Scholar
  4. [4]
    B.Huppert, Endliche Gruppen I. Berlin-Heidelberg-New York 1967.Google Scholar
  5. [5]
    M.Hall, The Theory of Groups. New York 1959.Google Scholar
  6. [6]
    N. Blackburn, Generalizations of certain elementary theorems onp-groups. Proc. London Math. Soc.11, 1–22 (1961).Google Scholar

Copyright information

© Birkhäuser Verlag 1973

Authors and Affiliations

  • John H. Ying
    • 1
  1. 1.Department of MathematicsState University of New York at BinghamtonBinghamtonUSA

Personalised recommendations